Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 525, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Sep 22, 2021, 5:39 PM EDT for 6 counties in Maryland. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2021, 5:39 PM EDT (21:39 UTC)
- Expired
- Sep 22, 2021, 6:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Baltimore County, MD, Carroll County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD
The radar
The Sterling radar (KLWX), 57 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 5:58 PM EDT | TSTM WND DMG | 2 Ne Columbia, MD | TREE DOWN NEAR THE INTERSECTION OF BROKEN TIMBER WAY AND SUMMER HOLLOW LANE |
| Sep 22, 6:05 PM EDT | TSTM WND DMG | 1 Wsw Historic Ellicott, MD | TREE DOWN ON THE 3000 BLOCK OF TOLL HOUSE ROAD |
| Sep 22, 6:08 PM EDT | TSTM WND DMG | Woodstock, MD | TREE DOWN ON THE 1500 BLOCK OF GROOMS LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
722
WUUS51 KLWX 222139
SVRLWX
MDC003-005-013-027-031-033-222230-
/O.NEW.KLWX.SV.W.0525.210922T2139Z-210922T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
539 PM EDT Wed Sep 22 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in north central Maryland...
Northwestern Anne Arundel County in central Maryland...
Howard County in central Maryland...
Southeastern Montgomery County in central Maryland...
Southwestern Baltimore County in northern Maryland...
Northern Prince Georges County in central Maryland...
* Until 630 PM EDT.
* At 539 PM EDT, a severe thunderstorm was located over Goddard, or
over Greenbelt, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Columbia, Bowie, Severn, Pikesville, College Park, Greenbelt,
Langley Park, Beltsville, Elkridge, Largo, Bladensburg, Upper
Marlboro, University of Maryland, Fedex Field, Historic Ellicott
City, Ellicott City, Catonsville, Woodlawn, Randallstown and Owings
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3881 7676 3899 7701 3946 7702 3946 7670
TIME...MOT...LOC 2139Z 181DEG 36KT 3899 7687
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KJP2 follow-up statements
023
WWUS51 KLWX 222156
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
556 PM EDT Wed Sep 22 2021
MDC031-033-222206-
/O.CAN.KLWX.SV.W.0525.000000T0000Z-210922T2230Z/
Montgomery MD-Prince Georges MD-
556 PM EDT Wed Sep 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTHERN PRINCE GEORGES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3902 7674 3904 7675 3907 7684 3909 7683
3911 7685 3911 7687 3913 7689 3912 7691
3914 7693 3913 7695 3913 7696 3915 7695
3915 7697 3916 7697 3917 7700 3920 7701
3946 7702 3946 7670
TIME...MOT...LOC 2156Z 181DEG 36KT 3916 7687
$$
MDC003-005-013-027-222230-
/O.CON.KLWX.SV.W.0525.000000T0000Z-210922T2230Z/
Carroll MD-Anne Arundel MD-Howard MD-Baltimore MD-
556 PM EDT Wed Sep 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CARROLL...NORTHWESTERN ANNE ARUNDEL...HOWARD AND
SOUTHWESTERN BALTIMORE COUNTIES...
At 556 PM EDT, a severe thunderstorm was located over
Savage-guilford, or over Columbia, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Columbia, Severn, Pikesville, Elkridge, Historic Ellicott City,
Ellicott City, Catonsville, Woodlawn, Randallstown, Owings Mills,
Eldersburg, Milford Mill, Reisterstown, Lochearn, Laurel, Fort Meade,
Sykesville, Oakland, Savage-guilford and Scaggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3902 7674 3904 7675 3907 7684 3909 7683
3911 7685 3911 7687 3913 7689 3912 7691
3914 7693 3913 7695 3913 7696 3915 7695
3915 7697 3916 7697 3917 7700 3920 7701
3946 7702 3946 7670
TIME...MOT...LOC 2156Z 181DEG 36KT 3916 7687
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KJP099
WWUS51 KLWX 222212
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
612 PM EDT Wed Sep 22 2021
MDC003-222221-
/O.CAN.KLWX.SV.W.0525.000000T0000Z-210922T2230Z/
Anne Arundel MD-
612 PM EDT Wed Sep 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANNE ARUNDEL
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3918 7674 3924 7692 3930 7701 3946 7702
3946 7670
TIME...MOT...LOC 2211Z 181DEG 36KT 3932 7687
$$
MDC005-013-027-222230-
/O.CON.KLWX.SV.W.0525.000000T0000Z-210922T2230Z/
Carroll MD-Howard MD-Baltimore MD-
612 PM EDT Wed Sep 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CARROLL...NORTHEASTERN HOWARD AND SOUTHWESTERN
BALTIMORE COUNTIES...
At 611 PM EDT, a severe thunderstorm was located near Ellicott City,
or near Historic Ellicott City, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Columbia, Pikesville, Elkridge, Historic Ellicott City, Ellicott
City, Catonsville, Woodlawn, Randallstown, Owings Mills, Eldersburg,
Milford Mill, Reisterstown, Lochearn, Sykesville, Oakland, Ilchester,
Garrison, Henryton, West Friendship and Louisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3918 7674 3924 7692 3930 7701 3946 7702
3946 7670
TIME...MOT...LOC 2211Z 181DEG 36KT 3932 7687
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KJPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 2:45 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 22, 2:45 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
245 PM EDT Wed Sep 22 2021
.SYNOPSIS...
A strong cold front associated with an area of low pressure over
the Ohio Valley will continue to shift eastward today into
tomorrow resulting in periods of heavy rainfall, gusty showers,
and embedded thunderstorms. The front will move through the
region Thursday as high pressure returns Friday into the
weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
Not much change from this morning's update. Current radar
imagery continues to indicate scattered showers across much of
the CWA. Latest analysis continues to show a deepening upper
level trough over the Ohio Valley as high pressure resides off
the New England coastline. With the core of the surface low
currently exiting eastern Ohio, the associated cold front sits
just to our west currently moving through central West
Virginia. Meanwhile, a plume of moisture advection continues to
move northward ahead of the front which is what's causing the
current showers. Latest SPC mesoanalysis continues to depict
PWAT values close to 2". However CAPE values have increased
given the breaks of sunshine this afternoon, now ranging between
1500-2000 J/Kg across the region. With most of the forcing
associated with the system residing to our west, seems fair to
say that these intermittent showers persist for the remainder of
the morning hours and throughout, at least, the first half of
the afternoon. However noting that some scattered thunderstorms
are developing over our southern border given the uptick in
CAPE.
Activity continues to uptick late this afternoon into the
overnight hours especially for areas mainly west of US-15 as the
front slowly approaches our westernmost areas. Given the
abundant of moisture currently overhead and the sharp
temperature and moisture gradient behind the front, expect
showers to become heavier and more frequent in nature. While
CAPE wanes some this evening, expecting CAPE values to still
remain elevated in nature given the increase in moisture
convergence. Therefore, expect a significant upslope component
into the Blue Ridge Mountains with training convection due to
strong unidirectional flow.
In regards to hazards, a Flash Flood Watch remains in affect for
areas west of US-15 through tonight. No major changes to the
forecasted precip amounts, with amounts ranging between 3-5
inches with isolated higher amounts of 6-8 inches across the
ridgetops of the Blue Ridge Mountains. With elevated CAPE values
along with an increase in low level wind shear, risk for severe
thunderstorms persists albeit the hydro threat is the main
concern. Given the increase in the low level wind field, an
isolated tornado also cannot be ruled out.
As the front progresses eastward during the overnight hours into
early Thursday morning, so will the convective activity.
Thursday early to mid morning could be quite interesting in
terms of hazards. With a surface CAPE values approaching 500 to
around 1000 J/Kg and low level helicity values around 100-200,
could see a QLCS-like convective line developing with damaging
wind gusts being the primary threat. However the possibility of
a few embedded tornadoes still remains on the table as well.
Given FFG is round 1-2 inches over the Baltimore and DC metro
areas, expanded the Flash Flood Watch for the potential of
training convection during the early morning hours Thursday as a
result of the already saturated conditions and high PWAT values
which could easily cause instances of flash flooding.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
The front is expected to clear the region by Thursday afternoon
as high pressure begins to build back into the region for Friday
and into the weekend. In its wake, much cooler temperatures are
expected overnight, with lows dipping into the upper 40s to mid
50s (with lower values closer to 40 out west).
Dry and seasonably cool on Friday with highs in the low to mid
70s as high pressure builds towards the region. This will
continue into Friday night as well, with temps even a touch
cooler than Thursday night.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
An amplified but fairly progressive pattern still looks to dominate
this weekend through the first half of next week. Surface high
pressure will be situated southwest of the area Saturday, which
should provide dry weather much of the day along with slightly below
normal temperatures. A potent shortwave trough and accompanying
moisture-starved surface front will approach Saturday evening, then
cross Saturday night. Shower chances look to remain confined to near
and west of the Allegheny Front.
Surface high pressure will expand across the area Sunday and Monday.
Dry weather is expected with seasonable temperatures, with Monday
slightly warmer due to return flow.
Model solutions diverge by Tuesday in handling the timing and
amplitude of the next shortwave trough, though trends have been more
amplified which raises the chance for showers or even
thunderstorms.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Continued scattered showers expected across the terminals
throughout much of the day today. While current radar shows
generally light reflectivity during this time, VFR VSBYs are
present across much of the area except for CHO which has
developed fog after a round of heavier showers earlier this
morning. CIGs will continue to teeter between MVFR and IFR
during this time, especially in instances of heavier showers.
Winds will remain southerly as wind gusts uptick this afternoon
into tonight. Wind gusts are expected to range between 20-30
kts.
Heavier showers and embedded thunderstorms expected across CHO
and MRB late this afternoon through the overnight hours as the
cold front slowly moves eastward, to where IFR conditions and
perhaps periods if LIFR are expected. This line of heavier
showers and thunderstorms is expected to quickly move eastward
during the pre-dawn hours tomorrow, impacting IAD and DCA by
daybreak, before reaching BWI and MTN shortly thereafter. Winds
will then shift from the south to north by mid morning as the
front pushes through the area.
VFR conditions return for Thursday afternoon night through
Friday as high pressure builds towards the area. VFR conditions
expected this weekend. Weak frontal passage will likely result
in a wind shift from south to west Saturday night.
&&
.MARINE...
Strengthening SSE winds continue this afternoon into this
evening. Gale Warnings continue early afternoon Thursday for the
lower Tidal Potomac and the Chesapeake Bay. A Small Craft
Advisory remains in effect for the upper and middle Tidal
Potomac. As a strong cold front continues to track eastward,
gusty showers and thunderstorms are likely where the issuance of
SMWs may be required, and even the potential for an isolated
waterspout.
Northerly winds are expected to develop after the front moves
through the region by Thursday afternoon and persist into
Friday. Additional SCA may be required Friday.
SCA gusts possible in S channeling ahead of a front Sat PM before
becoming NW with SCA gusts possible thru Sun.
&&
.TIDES/COASTAL FLOODING...
Anomalies have been steadily increasing over the last several hours.
Widespread minor tidal flooding is likely for the next couple tide
cycles as a result, with moderate flooding anticipated at Annapolis.
Uncertainty remains as to when and how quickly water levels drop
behind a frontal passage later Thursday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Coastal Flood Advisory until noon EDT Thursday for DCZ001.
MD...Flash Flood Watch through Thursday morning for MDZ001-003-004-
501-502.
Coastal Flood Warning until noon EDT Thursday for MDZ014.
Coastal Flood Advisory until 7 PM EDT this evening for MDZ016.
Coastal Flood Advisory until 6 AM EDT Thursday for MDZ017.
Coastal Flood Advisory from 5 PM this afternoon to noon EDT
Thursday for MDZ011.
VA...Flash Flood Watch through Thursday morning for VAZ025>031-
036>040-501-503>505-507-508.
Coastal Flood Advisory until 7 PM EDT this evening for VAZ057.
Coastal Flood Advisory until noon EDT Thursday for VAZ054.
WV...Flash Flood Watch through Thursday morning for WVZ050>053-055-
501>506.
MARINE...Small Craft Advisory from noon to 6 PM EDT Thursday for
ANZ530>534-537>543.
Gale Warning until noon EDT Thursday for ANZ530>534-537>543.
Small Craft Advisory until 6 PM EDT Thursday for ANZ535-536.
&&
SYNOPSIS...SOUZA
NEAR TERM...SOUZA
SHORT TERM...SOUZA
LONG TERM...DHOF
AVIATION...SOUZA/DHOF
MARINE...SOUZA/DHOF
TIDES/COASTAL FLOODING...DHOFHazardous weather outlook, Sep 22, 2:17 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 217 PM EDT Wed Sep 22 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-231830- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 217 PM EDT Wed Sep 22 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A few instances of damaging wind gusts or an isolated tornado are possible with showers and isolated thunderstorms. A Coastal Flood Warning goes into effect for Anne Arundel County at 3 PM. A Gale Warning is in effect for the lower tidal Potomac River and the Chesapeake Bay and adjoining estuaries north of Smith Point Virginia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Flash Flood Watch is in effect for portions of the DC and Baltimore metro areas through Thursday afternoon. A Coastal Flood Warning remains in effect for Anne Arundel County through Thursday morning. Severe thunderstorms are possible Thursday. The main threats are damaging wind gusts or an isolated tornado, though a few instances of flooding can't be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through Thursday. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-231830- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 217 PM EDT Wed Sep 22 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch is in effect for portions of the area along and west of US Route 15 through tonight. Severe thunderstorms are possible. The main threats are damaging wind gusts or an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms are possible Thursday east of the Blue Ridge and Catoctin Mountains. The main threats are damaging wind gusts or an isolated tornado. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through Thursday. MDZ001-501-502-VAZ503-504-WVZ501>506-231830- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 217 PM EDT Wed Sep 22 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch is in effect through tonight. A River Flood Watch is in effect for the South Branch Potomac River at Franklin West Virginia. Severe thunderstorms are possible. The main threats are damaging wind gusts or an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight.
In the hours before
Local storm report, Sep 22, 4:15 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT WED SEP 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG 1 WNW BEALETON 38.58N 77.78W
09/22/2021 FAUQUIER VA BROADCAST MEDIA
POWERLINE POLE DOWN NEAR THE INTERSECTION OF VA-28 AND
SCHOOLHOUSE ROAD
&&
EVENT NUMBER LWX2105916
ADMLocal storm report, Sep 22, 4:20 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT WED SEP 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 1 NNW MONTGOMERY VILLAG 39.20N 77.20W
09/22/2021 MONTGOMERY MD EMERGENCY MNGR
TREE DOWN ON A VEHICLE ON THE 9000 BLOCK OF BRINK ROAD
&&
EVENT NUMBER LWX2105917
ADMLocal storm report, Sep 22, 4:31 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT WED SEP 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM MARINE TSTM WIND 5 S SWAN POINT 38.23N 76.95W
09/22/2021 M44 MPH ANZ536 VA BUOY
0421 PM MARINE TSTM WIND 2 E DAHLGREN 38.33N 77.02W
09/22/2021 M48 MPH ANZ536 VA BUOY
0428 PM MARINE TSTM WIND 3 ENE DAHLGREN 38.34N 76.99W
09/22/2021 M49 MPH ANZ536 VA BUOY
&&
EVENT NUMBER LWX2105918
EVENT NUMBER LWX2105919
EVENT NUMBER LWX2105920
SMZLocal storm report, Sep 22, 4:38 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT WED SEP 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG GEORGETOWN 38.92N 77.08W
09/22/2021 DISTRICT OF COLUMB DC BROADCAST MEDIA
LARGE TREE BRANCHES DOWN ON THE 4000 BLOCK OF CALVERT
ST. NW
&&
EVENT NUMBER LWX2105921
ADMLocal storm report, Sep 22, 5:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT WED SEP 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG BERTHAVILLE 38.33N 77.13W
09/22/2021 KING GEORGE VA EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF VA-206 AND CANARY
LANE, BLOCKING ALL LANES OF TRAVEL
&&
EVENT NUMBER LWX2105922
ADMLocal storm report, Sep 22, 5:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
530 PM EDT WED SEP 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM MARINE TSTM WIND 1 NE SWAN POINT 38.31N 76.93W
09/22/2021 M46 MPH CHARLES MD BUOY
&&
EVENT NUMBER LWX2105923
SMZThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 1:15 AM EDT | Coastal Flood Advisory | LWX | Saint Mary's | 4 hr |
| Sep 22, 3:14 AM EDT | Coastal Flood Watch | LWX | Anne Arundel | 6 hr |
| Sep 22, 3:14 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, Calvert, Cecil, Charles, Harford and 2 more | 46 hr |
| Sep 22, 9:39 AM EDT | Coastal Flood Warning | LWX | Anne Arundel, Saint Mary's | 34 hr |
| Sep 22, 4:22 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's, Saint Mary's | 38 min |
| Sep 22, 6:20 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll | 25 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.